# SDR MASA98091

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10130115
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND EMERGENCY EXIT SIGN HOUSING CRACKED (AT LEFT OVERWING EMERGENCY EXIT).  REMOVED AND REPLACED EMERGENCYEXIT SIGN ASSEMBLY.  (M)
